# SDR ABXA9700868

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 5912802503
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RUDDER TORQUE TUBE WAS FOUND CORRODED.  THE TORQUE TUBE WAS REPLACED IAW DC9 MM.
